# SDR CALA2014052700659

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 66,559 hours, 16,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN AREA, AISLE, SEATS & DOOR EMERGENCY SIGNS & LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT TEST SW S10292, PERFORMED OPERATIONS CHECK FWD CABIN AREA, AISLE, SEATS DOOR EMERGENCY SIGNS & LIGHT FOUND NORMAL IAW AMM 33-51-00 & WD 33-51-12.
